MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD CTGCTV2; MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD, KIT, NUCLEIC ACID

GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD CTGCTV2; MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD, KIT, NUCLEIC ACID
Catalog Number 443979
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.2.Additional medical device types: mkz, ouy, qep.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use of bd ctgctv2 on bd max instrument, 8 samples were false positive for both chlamydia trachomatis and neisseria gonorrhoeae.After inspecting the reagents and instrument, it was visible that a "bloody slime string" from a sample was dragged over the process area and contaminated the samples.Cleaning and environmental testing were performed.Samples were rerun and were negative.There was no report of patient impact.
 
Additional Manufacturer Narrative
After further evaluation, the previous mfr report # 3007420875-2024-00180 was submitted against wrong product.This report is to be replace by mfr report # 1119779-2025-00272.
 
Event or Problem Description

Brand Name
BD CTGCTV2
Common Device Name
MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD, KIT, NUCLEIC ACID
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key20902537
Report Number3007420875-2024-00180
Device Sequence Number21084031
Product Code LSL
UDI-Device Identifier00382904439798
UDI-Public(01)00382904439798
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K210585
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number443979
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2024
Supplement Date Received by Manufacturer04/15/2025
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown